# SDR ASOA20120410054

- Difficulty date: April 10, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 28,542 hours, 21,443 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Switch
- Part number: M8373110271
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 4427,  CREW REPORTED A BAGGAGE SMOKE INDICATION ON TAKE OFF ROLL.  MAINTENANCE REMOVED AND REPLACED THE BAGGAGE SMOKE DETECTOR TEST SWITCH, OPS TESTED WITH NO DEFECTS, AND AIRCRAFT APPROVED FOR RETURN TO SERVICE.
